Alert archive / Utah / Flash Flood Warnings in 2023
Flash Flood Warning 30, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Aug 2, 2023, 3:24 PM MDT for Tooele County, Utah. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2023, 3:24 PM MDT (21:24 UTC)
- Expired
- Aug 2, 2023, 7:00 PM MDT
- In force
- 4 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 94 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 5:01 PM MDT | FLASH FLOOD | 4 Ese Stockton, UT | Significant flow off of the Jacob Creek burn scar into Soldier Canyon and Soldier Creek. The road going up Soldier Canyon is closed. |
| Aug 2, 5:43 PM MDT | FLASH FLOOD | 1 Ssw Stockton, UT | SR-36 closed south of Stockton due to debris and flood waters starting to top the culvert onto SR-36. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 97 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
612
WGUS55 KSLC 022124
FFWSLC
UTC045-030015-
/O.NEW.KSLC.FF.W.0030.230802T2124Z-230803T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
324 PM MDT Wed Aug 2 2023
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
The Jacob City burn scar in...
Eastern Tooele County in northern Utah...
* Until 615 PM MDT.
* At 324 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Jacob City Burn Scar. Additional rainfall
amounts of 0.5 to 1 inch are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through several watershed areas within the burned area, and
then into Soldier Creek and points downstream to SR 36. The debris
flow can consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Jacob City
Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Jacob City Burn Scar.
* Some locations that will experience flash flooding include...
Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Jacob City Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4039 11227 4042 11223 4046 11230 4044 11239
4043 11239 4043 11238
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM3 follow-up statements
533
WGUS75 KSLC 022306
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
506 PM MDT Wed Aug 2 2023
UTC045-030015-
/O.CON.KSLC.FF.W.0030.000000T0000Z-230803T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tooele UT-
506 PM MDT Wed Aug 2 2023
...FLASH FLOOD WARNING FOR THE JACOB CITY BURN SCAR REMAINS IN
EFFECT UNTIL 615 PM MDT THIS EVENING FOR EASTERN TOOELE COUNTY...
At 506 PM MDT, emergency management reported flash flooding and
debris flows within Soldier Canyon and downstream in Soldier Creek.
Between 0.5 and 0.75 inches of rain fell from earlier thunderstorms.
Flash flooding is already occurring.
Excessive rainfall over the burn scar will result in debris flow
moving through the Soldier Creek. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Jacob City Burn Scar.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of areas in and around
the Jacob City Burn Scar.
Some locations that will experience flash flooding include...
Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Jacob City Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4039 11227 4042 11223 4046 11230 4044 11239
4043 11239 4043 11238
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM112
WGUS55 KSLC 022350
FFWSLC
UTC045-030100-
/O.EXT.KSLC.FF.W.0030.000000T0000Z-230803T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
550 PM MDT Wed Aug 2 2023
The National Weather Service in Salt Lake City has extended the
* Flash Flood Warning for...
The Jacob City burn scar in...
Eastern Tooele County in northern Utah...
* Until 700 PM MDT.
* At 550 PM MDT, emergency management reported that debris flows and
flash flooding is ongoing within Soldier Canyon and downstream
along Soldier Creek to SR 36 south of Stockton. Flows are
inundating the roadway near mm 47. Between 0.5 and 0.75 inches of
rain fell from earlier thunderstorms. Flash flooding is ongoing.
Excessive rainfall over the burn scar will result in debris flow
moving through the Soldier Creek. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Jacob City
Burn Scar.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of areas in and around
the Jacob City Burn Scar.
* Some locations that will experience flash flooding include...
Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Jacob City Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4039 11227 4042 11223 4046 11230 4044 11239
4043 11239 4043 11238
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM886
WGUS75 KSLC 030056
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
656 PM MDT Wed Aug 2 2023
UTC045-030106-
/O.EXP.KSLC.FF.W.0030.000000T0000Z-230803T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tooele UT-
656 PM MDT Wed Aug 2 2023
...FLASH FLOOD WARNING FOR THE JACOB CITY BURN SCAR WILL EXPIRE AT 7
PM MDT THIS EVENING FOR EASTERN TOOELE COUNTY...
Flood waters will continue to gradually recede. The heavy rain has
ended. Additional flooding is no longer expected to pose a threat.
Please continue to heed remaining road closures.
LAT...LON 4039 11227 4042 11223 4046 11230 4044 11239
4043 11239 4043 11238
$$
GMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 4:01 AM MDT, 11 hours 23 minutes earlier.
Area forecast discussion, Aug 2, 4:01 AM MDT, 11 hours 23 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 401 AM MDT Wed Aug 2 2023 .SYNOPSIS...A monsoon surge will continue across the entire region today. A drier airmass will build into southern Utah Thursday, reaching northern Utah by Friday. A drier, more stable pattern will continue into early next week. && .SHORT TERM (Through 12Z Friday)...Today will be the last day of the state-wide monsoonal surge, with drying air gradually building into southern Utah Thursday. Morning upper air and satellite analysis indicates the upper level ridge has shifted somewhat eastward over the last 24 hours, now centered over roughly the Dallas area. A shortwave trough/potential MCV is located across southern Nevada. Additional weak shortwave troughs/MCVs are likely present but difficult to detect at this time. An area of enhanced showers and embedded thunderstorms is crossing northern Utah, with cooling cloud tops on IR approaching the western Uinta Basin as of 330 AM. This area will continue to shift across northern Utah through early morning. Guidance indicates the previously mentioned MCV will cross Utah from southwest to northeast through Thursday morning. This combined with SBCAPE values between 500-1000 J/kg by this afternoon plus 95th+ percentile precipitable water values will set the stage for a widespread convective threat across much of the state today. What's different today is an increase in deep layer shear across northern and central Utah, reaching around 20-30kts. Previous days deep layer shear averaged around 10 kts. As a result, CAMS are indicating the potential for a line of organized convection developing across west central Utah and shifting north and east with time. Current timing suggests this area of strong convection would reach the Wasatch Front by around 5-8 PM. As is always the case with convection associated with monsoonal surges, a few questions arise. First, will cloud cover hamper destabilization this afternoon and evening? Will northern Utah remain subsident longer than expected in the wake of this morning's convection? The majority of the CAM guidance suggests that sufficient destabilization will occur on both accounts for the potential for organized convection, but this is something that will need to be monitored for bust potential. For now, added heavy rain, small hail and gusty winds to the forecast in areas with the highest threat this afternoon and evening. Another night of nocturnal convection is expected for northern Utah tonight, which will need to be monitored for the threat of flash flooding. HREF average return intervals show >60% chance 5 year return intervals will be exceeded across northern Utah, with >40% chance 10 year return intervals will be exceeded (in a broad area for both) tonight into Thursday morning. With dry air advection shifting into central Utah by Thursday afternoon, the heavy rain threat with Thursday afternoon and evening convection will be mainly across northern Utah. By Friday morning, the end of this monsoon surge will be in the books. .LONG TERM (After 12Z Friday)...Nearly zonal flow will be set up across Utah Friday. This will allow the drying trend to continue. Southern Utah will have precipitable water values substantially lower than the previous day. Mostly dry conditions are forecast there, with only a low chance for a shower or thunderstorm near higher terrain. Precipitable water values will decrease, but stay from roughly 0.8-1" across northern Utah with shortwave energy contributing to isolated to scattered showers and thunderstorms. The best precipitation chances will be in the northern mountains. Monsoonal moisture advection will continue to lower as the ridge that was in the southern plains retrogrades, bringing near zonal flow Friday. Similar conditions are forecast Saturday. Southern Utah will be dry, while moisture content will decrease more throughout northern Utah, but afternoon showers and thunderstorms are expected in the mountains. Flow will transition to northwest Sunday, which will lower precipitation chances throughout northern Utah. As the ridge slides eastward early in the week, a few days of shortwave ridging will be established throughout southwest Wyoming and Utah. Conditions will be around 5-10F cooler than normal Friday through the weekend, with near normal temperatures early in the week. && .AVIATION...KSLC...VFR conditions will prevail with scattered afternoon showers and thunderstorms. Any shower or thunderstorm will be capable of heavy rain, which could lower visibility or ceiling into MVFR range. Winds will prevail from the southeast most of the morning, with a transition to northwest flow around 17Z. Confidence on wind direction through the afternoon is low and will depend on where showers and thunderstorms are. Gusty, erratic winds could occur with nearby showers or thunderstorms. .REST OF UTAH AND SOUTHWEST WYOMING...Scattered afternoon showers and thunderstorms with heavy rain could drop ceilings and visibility from VFR range. Gusty, erratic outflow winds could occur with nearby showers or thunderstorms. Showers and thunderstorms are expected from 18Z-00Z in southern Utah and from 18Z-06Z in northern Utah. && .FIRE WEATHER...A monsoon surge will continue to bring deep moisture to the state today. This will result in multiple rounds of showers and thunderstorms with wetting rains, cooler temperatures and higher humidities. The monsoon surge will come to an end Thursday across southern Utah as drier air begins to shift into the region. By Friday, this drying trend will reach northern Utah. Expect a very dry airmass to shift into place, with afternoon humidities levels below 15 percent across southern Utah, 25 to 35 percent across northern Utah Friday into the weekend. Outside of a weak disturbance grazing far northern Utah Saturday, there is little threat of precipitation through at least midweek next week as a drier airmass remains in place. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && Kruse/Wilson For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity
In the hours before
Local storm report, Aug 2, 2:36 PM MDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
236 PM MDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Tstm Wnd Gst 3 SSW Santaquin 39.94N 111.81W
08/02/2023 M66 MPH Juab UT Mesonet
Mesonet station UTRKY Rocky Ridge.
&&Local storm report, Aug 2, 2:57 PM MDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
257 PM MDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tstm Wnd Gst 2 NNW Santaquin 40.00N 111.80W
08/02/2023 M58 MPH Utah UT Mesonet
Mesonet station FG024 West Mountain South.
&&Local storm report, Aug 2, 3:07 PM MDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
307 PM MDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Tstm Wnd Gst 3 S Faust 40.13N 112.38W
08/02/2023 M62 MPH Tooele UT Mesonet
Mesonet station VRH Vernon Hill.
&&Local storm report, Aug 2, 3:08 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
308 PM MDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Tstm Wnd Gst 3 WNW Salem 40.07N 111.72W
08/02/2023 M60 MPH Utah UT Mesonet
Mesonet station UTBRC I-15 at Beer Creek.
&&Special weather statement, Aug 2, 3:12 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
312 PM MDT Wed Aug 2 2023
UTZ101-102-022145-
Tooele and Rush Valleys UT-Great Salt Lake Desert and Mountains UT-
312 PM MDT Wed Aug 2 2023
...Strong thunderstorms will impact portions of central Tooele County
through 345 PM MDT...
At 312 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northeast of Dugway Proving Ground
Test Range to 9 miles west of Tooele Army Depot South. Movement was
north at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grantsville, Skull Valley, Dugway Proving Ground Test Range and Rush
Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4057 11323 4059 11250 4024 11249 4022 11320
TIME...MOT...LOC 2112Z 186DEG 24KT 4028 11310 4031 11252
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MPSSpecial weather statement, Aug 2, 3:21 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
321 PM MDT Wed Aug 2 2023
UTZ117-120-121-022200-
San Rafael Swell UT-Castle Country UT-Central Mountains UT-
321 PM MDT Wed Aug 2 2023
...A strong thunderstorm will impact portions of southwestern Emery
and east central Sevier Counties through 400 PM MDT...
At 321 PM MDT, Doppler radar was tracking a strong thunderstorm 27
miles northwest of Hanksville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ferron, Emery and Moore.
This includes the following highways...
Interstate 70 between mile markers 89 and 130.
Utah Route 10 between mile markers 0 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3851 11098 3872 11141 3913 11119 3879 11050
TIME...MOT...LOC 2121Z 214DEG 25KT 3868 11105
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HMThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:40 AM MDT | Flood Watch | SLC | Beaver, Box Elder, Cache, Carbon, Davis, Duchesne and 19 more | 31 hr |
| Aug 2, 9:47 AM MDT | Special Weather Statement | SLC | Iron | 43 min |
| Aug 2, 10:29 AM MDT | Special Weather Statement | SLC | Beaver | 31 min |
| Aug 2, 10:56 AM MDT | Special Weather Statement | SLC | Beaver | 34 min |
| Aug 2, 11:06 AM MDT | Special Weather Statement | SLC | Washington | 24 min |
| Aug 2, 11:11 AM MDT | Flash Flood Warning | SLC | Iron, Kane, Washington | 4 hr |
| Aug 2, 11:32 AM MDT | Special Weather Statement | SLC | Millard | 28 min |
| Aug 2, 11:43 AM MDT | Areal Flood Advisory | SLC | Iron | 93 min |
| Aug 2, 11:51 AM MDT | Severe Thunderstorm Warning | SLC | Millard | 39 min |
| Aug 2, 12:30 PM MDT | Severe Thunderstorm Warning | SLC | Millard | 45 min |
| Aug 2, 12:35 PM MDT | Special Weather Statement | SLC | 40 min | |
| Aug 2, 1:08 PM MDT | Special Weather Statement | SLC | Piute | 52 min |
| Aug 2, 1:10 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard | 65 min |
| Aug 2, 1:13 PM MDT | Special Weather Statement | SLC | Duchesne | 17 min |
| Aug 2, 1:19 PM MDT | Special Weather Statement | SLC | Garfield | 41 min |
| Aug 2, 1:27 PM MDT | Special Weather Statement | SLC | Kane | 48 min |
| Aug 2, 1:33 PM MDT | Special Weather Statement | SLC | Kane | 42 min |
| Aug 2, 1:33 PM MDT | Special Weather Statement | SLC | Sevier | 42 min |
| Aug 2, 1:34 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 107 min |
| Aug 2, 1:46 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 59 min |
| Aug 2, 1:51 PM MDT | Special Weather Statement | SLC | Kane | 39 min |
| Aug 2, 1:55 PM MDT | Special Weather Statement | SLC | Juab | 50 min |
| Aug 2, 2:00 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 6 hr |
| Aug 2, 2:27 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Tooele, Utah, Wasatch | 33 min |
| Aug 2, 2:31 PM MDT | Special Weather Statement | SLC | Garfield | 44 min |
| Aug 2, 2:49 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane | 41 min |
| Aug 2, 2:58 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 3 hr |
| Aug 2, 3:01 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Summit, Tooele, Utah, Wasatch | 59 min |
| Aug 2, 3:12 PM MDT | Special Weather Statement | SLC | Tooele | 33 min |
| Aug 2, 3:21 PM MDT | Special Weather Statement | SLC | Emery | 39 min |
| Aug 2, 3:42 PM MDT | Special Weather Statement | SLC | 48 min | |
| Aug 2, 3:45 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Morgan, Salt Lake, Tooele, Weber | 60 min |
| Aug 2, 3:57 PM MDT | Special Weather Statement | SLC | Emery | 48 min |
| Aug 2, 4:03 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 117 min |
| Aug 2, 4:16 PM MDT | Areal Flood Advisory | SLC | Tooele | 119 min |
| Aug 2, 4:17 PM MDT | Special Weather Statement | SLC | Morgan, Summit | 43 min |
| Aug 2, 4:30 PM MDT | Special Weather Statement | SLC | Duchesne | 45 min |
| Aug 2, 4:45 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 45 min |
| Aug 2, 4:51 PM MDT | Special Weather Statement | SLC | Emery | 39 min |
| Aug 2, 4:58 PM MDT | Special Weather Statement | SLC | Weber | 47 min |
| Aug 2, 5:02 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Rich, Summit | 58 min |
| Aug 2, 5:58 PM MDT | Special Weather Statement | SLC | Rich | 62 min |
Nearby
Flash Flood Warnings in Utah, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.